# SDR JJBA20161128034

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 36,625 hours, 49,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

VISIBLE SMOKE IN THE CABIN.  R & R FLEXIBLE CONNECTOR BETWEEN HEAT EXCHANGER AND ACM OPS CHECK SAT.
